# SDR CALA2017042801148

- Difficulty date: April 28, 2017
- Submitted: April 29, 2017
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 72,462 hours, 8,109 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 4500001B
- Part serial: 1855
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE WARNING BELL AND MASTER WARNING LIGHTS CONTINUE GOING RANDOMLY EVERY 1 TO 5 MINUTES. RPLD 2 OF MASTER MONITOR CARDS. 3 OF FIRE/OVHT CARDS A21. A22. A23. SYS TEST PASSED BY CMC. NO WARNING HORN & LT OCCURRED.
